DrugInformer Search

Efavirenz; Emtricitabine; Tenofovir Disoproxil Fumarate Related Flatulence

Official FDA Reports3
Social Media Events1
Active Ingredients
  • Efavirenz; Emtricitabine; Tenofovir Disoproxil Fumarate
Additional Terms for Flatulence
  • Gas
  • Gas Pain
  • Farting
  • Gastro Problems
  • Flatus
Show more

  This report is for all products sharing this active ingredient. For more details, please use our Workbench for research on individual brands like Atripla.


Explanation

The quarterly trend chart illustrates changing levels of adverse events over time. Results from both the FDA Adverse Event Database (AERS) and adverse events extracted from social media by Druginformer are plotted side-by-side for easy comparison.


List of Possible Side Effects Reported

Report Date Dosage Indication Outcome Country Gender Age Weight (lbs)

* DrugInformer calculates alarm using a proprietary algorithm. Alarm should not be taken as an ofiicial signal from the FDA or other regulatory entity.


Social Media Comments From Around the Web

The following are comments from users that experienced side effects while taking Milnacipran Hydrochloride

Atripla

... meaninglessness leading almost to a sense of but not a full fruition of depersonalization; malaise; fuzziness/tinnitus associated with eating high fat meals; increased flatulence; decreased ability to...


Source:" ATRIPLA: Side effects, ratings, and pa...

View full report on drug related flatulence

Did the author experience flatulence while taking atripla?

What is this?

Tell us about your Experience with Efavirenz; Emtricitabine; Tenofovir Disoproxil Fumarate Related Flatulence

Thank you for sharing your experience with us!

Share Your Experience

Druginformer Identified Side Effects: Flatulence, Photophobia, Malaise, Hypersensitivity, Abnormal behaviour, Tinnitus, Thought withdrawal, Confusional state, Depersonalisation, Disturbance in attention, Somnolence, Weight increased, Adverse drug reaction, Negative thoughts, Appetite disorder

Posted By Anonymous in askapatient.com on March 17, 2011 @ 12:00 am

... meaninglessness leading almost to a sense of but not a full fruition of depersonalization; malaise; fuzziness/tinnitus associated with eating high fat meals; increased flatulence; decreased ability to...



* Warning: The facts and figures contained in these reports are accurate to the best of our capability; however, our metrics are only meant to augment your medical knowledge, and should never be used as the sole basis for selecting a new medication. As with any medical decision, be sure to work with your doctor to ensure the best choices are made for your condition.

* About FAERS: The FDA Adverse Event Reporting System (FAERS) is used by FDA for activities such as looking for new safety concerns that might be related to a marketed product, evaluating a manufacturer's compliance to reporting regulations and responding to outside requests for information. Reporting of adverse events is a voluntary process, and not every report is sent to FDA and entered into FAERS. The FAERS database may contain duplicate reports, the report quality is variable, and many factors may influence reporting (e.g., media attention, length of time a drug is marketed, market share). For these reasons, FAERS case reports cannot be used to calculate incidence or estimates of risk for a particular product or compare risks between products.